TU Darmstadt / ULB / TUbiblio

Lie Symmetry Analysis of the Hopf Functional-Differential Equation

Janocha, Daniel D. and Waclawczyk, Marta and Oberlack, Martin :
Lie Symmetry Analysis of the Hopf Functional-Differential Equation.
[Online-Edition: http://www.mdpi.com/2073-8994/7/3/1536]
In: Symmetry, 7 (3) pp. 1536-1566. ISSN 2073-8994
[Article] , (2015)

Official URL: http://www.mdpi.com/2073-8994/7/3/1536
Item Type: Article
Erschienen: 2015
Creators: Janocha, Daniel D. and Waclawczyk, Marta and Oberlack, Martin
Title: Lie Symmetry Analysis of the Hopf Functional-Differential Equation
Language: English
Journal or Publication Title: Symmetry
Volume: 7
Number: 3
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Fluid Dynamics (fdy)
Profile Areas
Profile Areas > Thermo-Fluids & Interfaces
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Zentrale Einrichtungen
Date Deposited: 12 Jan 2016 20:34
Official URL: http://www.mdpi.com/2073-8994/7/3/1536
Export:

Optionen (nur für Redakteure)

View Item View Item